Translator Disclaimer
March 2014 The number of collisions for the occupancy problem with unequal probabilities
Toshio Nakata
Author Affiliations +
Adv. in Appl. Probab. 46(1): 168-185 (March 2014). DOI: 10.1239/aap/1396360108

Abstract

In this article we study a number of collisions concerning a simple occupancy problem with unequal probabilities. Using combinatorial arguments and negative associations of random variables, we have several limit theorems, namely, a weak law of large numbers and a Poisson law of small numbers including the Chen-Stein estimate.

Citation

Download Citation

Toshio Nakata. "The number of collisions for the occupancy problem with unequal probabilities." Adv. in Appl. Probab. 46 (1) 168 - 185, March 2014. https://doi.org/10.1239/aap/1396360108

Information

Published: March 2014
First available in Project Euclid: 1 April 2014

zbMATH: 1311.60016
MathSciNet: MR3189053
Digital Object Identifier: 10.1239/aap/1396360108

Subjects:
Primary: 60C05
Secondary: 91A60

Rights: Copyright © 2014 Applied Probability Trust

JOURNAL ARTICLE
18 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.46 • No. 1 • March 2014
Back to Top